Numerical validation of solutions of saddle point matrix equations

Xiaojun Chen, Kouji Hashimoto

Research output: Journal article publicationJournal articleAcademic researchpeer-review

8 Citations (Scopus)

Abstract

A numerical validation method for verifying the accuracy of approximate solutions of saddle point matrix equations is presented and analysed. The method only requires iterative solutions of two symmetric positive definite linear systems. Moreover, it is shown that preconditioning can be used to improve the error bounds. The method is illustrated by several examples derived from mixed finite element discretization of the Stokes equations. Preliminary numerical results indicate that the method is efficient.
Original languageEnglish
Pages (from-to)661-672
Number of pages12
JournalNumerical Linear Algebra with Applications
Volume10
Issue number7
DOIs
Publication statusPublished - 1 Oct 2003
Externally publishedYes

Keywords

  • Numerical validation
  • Saddle point matrix

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Applied Mathematics

Cite this